RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 174–191 (Mi izv864)  

This article is cited in 3 scientific papers (total in 3 papers)

The Cauchy problem for hyperbolic Monge–Ampère equations

D. V. Tunitsky


Abstract: This article is devoted to Monge–Ampère equations with two independent variables. Here a definition of hyperbolicity is formulated that permits an extension of the class of hyperbolic Monge–Ampère equations and the inclusion of a number of equations with multiple haracteristics in this class. The definition is proved to be invariant under changes of variables. Equations hyperbolic in the sense of the new definition are reduced to corresponding systems in Riemann invariants. The existence and uniqueness of a local solution of the Cauchy problem is proved on the basis of this reduction.

Full text: PDF file (910 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 161–178

Bibliographic databases:

UDC: 517.95
MSC: 35L15, 35L70
Received: 28.02.1992

Citation: D. V. Tunitsky, “The Cauchy problem for hyperbolic Monge–Ampère equations”, Izv. RAN. Ser. Mat., 57:4 (1993), 174–191; Russian Acad. Sci. Izv. Math., 43:1 (1994), 161–178

Citation in format AMSBIB
\Bibitem{Tun93}
\by D.~V.~Tunitsky
\paper The Cauchy problem for hyperbolic Monge--Amp\`ere equations
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 174--191
\mathnet{http://mi.mathnet.ru/izv864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243358}
\zmath{https://zbmath.org/?q=an:0829.35066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..161T}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 161--178
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000010}


Linking options:
  • http://mi.mathnet.ru/eng/izv864
  • http://mi.mathnet.ru/eng/izv/v57/i4/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Tunitsky, “On the contact linearization of Monge–Ampere equations”, Izv. Math., 60:2 (1996), 425–451  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. V. Tunitsky, “On the global solubility of the Monge–Ampere hyperbolic equations”, Izv. Math., 61:5 (1997), 1069–1111  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. V. Tunitsky, “Hyperbolic Monge–Ampère systems”, Sb. Math., 197:8 (2006), 1223–1258  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:235
    Full text:89
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020